# SDR C2XA09IA136

- Difficulty date: May 28, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 24,215 hours, 23,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7137215501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2526, DURING POST FLIGHT INSPECTION THE CREW REPORTED THAT THE EMERGENCY LIGHT SYSTEM DID NOT HOLD ENOUGH CHARGE TO ILLUMINATE THE CABIN CEILING WING EXIT LIGHT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND REMOVED AND REPLACED THE CABIN CEILING EMERGENCY LIGHT THAT IS FORWARD OF THE WING, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
